test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Bioline International Legacy Collection >
Bioline International Legacy Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/3280

Title: Short Reports - Fenofibrate-induced myopathy
Authors: Ghosh, Bhaskar
Sengupta, S.
Bhattacharjee, B.
Majumder, A.
Sarkar, S. B.
Keywords: Neurology
Drug induced myopathy, Fenofibrate ni04084
Issue Date: Apr-2004
Publisher: Medknow Publications on behalf of the Neurological Society of India
Citation: Neurology India 52(2)
Abstract: Fenofibrate induced myopathy is a rare adverse event. We present a case of muscle pain and quadriparesis following administration of 200mg of fenofibrate for 35 days. Patient gradually improved after stopping the drug. As per our knowledge, this is probably the first case report of fenofibrate induced myopathy from India.
URI: http://bioline.utsc.utoronto.ca/archive/00002197/01/ni04084.pdf
http://hdl.handle.net/1807/3280
Appears in Collections:Bioline International Legacy Collection

Files in This Item:

File Description SizeFormat
ni04084.pdf459.98 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft